# SDR DHL2002803500

- Difficulty date: September 26, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP CANOE FITTING LWR SUPPORT ANGLE AT STA. 97.000 WITH CRACK IN IT.R&R SUPPORT ANGLE PER M/M 27-51-12 PG 201-204, SRM51-3-1 PG A.
